List of citations in Numdam for : Regular elements of semi-simple algebraic groups

Publications Mathématiques de l'IHÉS, Volume 25 (1965), p. 49-80

Carnovale, Giovanna

Annales de l'Institut Fourier, Volume 59 (2009) no. 6, p. 2329-2357

Rémy, Bertrand

Séminaire Bourbaki Volume 2007/2008 Exposés 982-996, Astérisque, no. 326 (2009), Talk no. 984, p. 83-129



Prasad, Gopal

Bulletin de la Société Mathématique de France, Volume 129 (2001) no. 2, p. 169-174

Bonnafé, Cédric

Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 3, p. 309-345

Totaro, Burt

Publications Mathématiques de l'IHÉS, Volume 90 (1999), p. 169-225


Serre, Jean-Pierre

Séminaire Bourbaki : volume 1993/94, exposés 775-789, Astérisque, no. 227 (1995), Talk no. 783, p. 229-257

Kraft, Hanspeter; Schwarz, Gerald W.

Publications Mathématiques de l'IHÉS, Volume 76 (1992), p. 1-97


Jarden, Moshe; Prasad, Gopal

Publications Mathématiques de l'IHÉS, Volume 69 (1989), p. 115-117


Mars, J. G. M.; Springer, T. A.

Orbites unipotentes et représentations III. Orbites et faisceaux pervers, Astérisque, no. 173-174 (1989), p. 111-198

Kottwitz, Robert E.

Compositio Mathematica, Volume 56 (1985) no. 2, p. 201-220



Clozel, Laurent

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 15 (1982) no. 1, p. 45-115

Shelstad, Diana

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 12 (1979) no. 1, p. 1-31

Colliot-Thélène, Jean-Louis; Sansuc, Jean-Jacques

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 10 (1977) no. 2, p. 175-229

Veldkamp, F. D.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 5 (1972) no. 2, p. 217-240

Springer, Tonny A.

Publications Mathématiques de l'IHÉS, Volume 30 (1966), p. 115-141